It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 09-01-2003, 10:57 AM   #1
Senior Member
 
Join Date: Aug 2003
Location: canada
Posts: 200
Product_Queen HB User
Question Question for Retin-A Users

Hi gang,

I need some major help here...I have been on Retin-A for almost 2 weeks now and I woke up with a terrible breakout...Really red and inflammed pimples...It was under control when I started the Retin-A and up until this morning...Is this the initial breakout?? How long will the breakouts continue??? When will it start healing so that I can get on with life again...I just look like a big red mess today, really upset....Any feedback would be really appreciated...Thanks

 
Old 09-01-2003, 06:27 PM   #2
Senior Member
 
Join Date: Jun 2003
Location: California
Posts: 262
anth0r HB User
Post

Don't worry, I'm in the same exact boat as you. When I first started Retin-A about 2 weeks ago, my skin was clearing, but towards the beginning of the second week I broke out with the whitheads and everything. I'm sure this is only an initial breakout because It's going away.

Initial break out's go away pretty quick in most cases it'll take about a week to start going away. There's only one intial break out (keyword is INITIAL, meaning beginning, not reocurring). Give it some time, Like the instructions say: "RESULTS CAN BE NOTICED AS EARLY AS 2 WEEKS, BUT 7 WEEKS IS NEEDED FOR FULL THERAPUTIC RESULTS, YOUR ACNE MIGHT GET WORSE BEFORE IT GETS BETTER"

My advice is to stick with it like I am.

 
Sponsors Lightbulb
   
Old 09-01-2003, 06:54 PM   #3
Senior Member
 
Join Date: Aug 2003
Location: canada
Posts: 200
Product_Queen HB User
Post

Awwwww, thanks Anthor...Your advice means a lot to me...At the moment I regret using it...How long have u been using it???

 
Old 09-01-2003, 08:12 PM   #4
Newbie
 
Join Date: Aug 2003
Posts: 3
Lookinup HB User
Post

Hey guys--

I'm the exact same boat-- just started Retin-A Micro, now 2 weeks and 2 days in-- and am more broken out now than I can remember in a loOoOOong time!

Here with ya,

+ LookinUp

 
Old 09-02-2003, 12:19 AM   #5
Inactive
(male)
 
Join Date: Jul 2003
Location: Canada
Posts: 111
Jeffrey449 HB User
Post

Thats weird, i've been on Retin A Micro for about 4 weeks and havent noticed any major breakouts, just very minimal ones.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Maybe someone can answer this question. suzyshop1 Acne 4 03-25-2009 09:54 PM
question?Can i get some feedback suzyshop1 Acne 0 03-08-2009 12:06 PM
Retin a-micro question? suzyshop1 Acne 1 05-14-2007 12:48 AM
first night of retin-a.. question.. taylor56 Acne 1 04-12-2006 01:48 PM
Just got put on RETIN-a ClearlyUnclear Acne 7 11-27-2004 12:05 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Accutane
Aspirin
Benzoyl
Clindamycin
Differin
  Accutane
Aspirin
Benzoyl
Clindamycin
Differin




TOP THANKED CONTRIBUTORS



WhenItRains (10), ClearSkinRomy (6), MSNik (5), mmisty (5), jonnstar (3), poozers (3), Debaloo (2), MG098 (2), LitS917 (2), lisamariemoon (2)

Site Wide Totals

teteri66 (1180), MSJayhawk (1009), Apollo123 (909), Titchou (856), janewhite1 (823), Gabriel (760), ladybud (755), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 12:48 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!